# SDR JR2R20220712997

- Difficulty date: July 12, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N88346
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000583
- Aircraft time: 13,333 hours, 7,630 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Zone 600
- Part time: 13,333 hours, 7,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING O/B SPAR 1 CRACKED
